Improved duality estimates: time discrete case and applications to a class of cross-diffusion systems - Archive ouverte HAL Access content directly
Journal Articles Communications in Mathematical Sciences Year : 2019

Improved duality estimates: time discrete case and applications to a class of cross-diffusion systems

(1, 2, 3)
1
2
3

Abstract

We adapt the improved duality estimates for bounded coefficients derived by Canizo et al. to the framework of cross diffusion. Since the estimates can not be directly applied we need to derive a time discrete version of their results and apply it to an implicit semi-discretization in time of the cross diffusion systems. This leads to new global existence results for cross diffusion systems with bounded cross diffusion pressures and potentially superquadratic reaction.
Fichier principal
Vignette du fichier
cms_lepoutre_cross_hal.pdf (203.53 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

hal-01943576 , version 1 (03-12-2018)

Identifiers

Cite

Thomas Lepoutre. Improved duality estimates: time discrete case and applications to a class of cross-diffusion systems. Communications in Mathematical Sciences, 2019, 17 (2), pp.339 - 351. ⟨10.4310/CMS.2019.v17.n2.a2⟩. ⟨hal-01943576⟩
128 View
81 Download

Altmetric

Share

Gmail Facebook Twitter LinkedIn More